U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Can i have a bad reaction from taking luminal (phenobarbital)?

1 doctor answer4 doctors weighed in
Dr. Gary Beach
Family Medicine 40 years experience
Yes: Luminal is a trade name for phenobarbital, an anepileptic drug with serious potential side effects, including agitation, anxiety, ataxia, CNS excitation or depression, confusion, dizziness drowsiness, hallucinations, “hangover” effect, headache, hyperkinesia, impaired judgment, insomnia, lethargy, nervousness, nightmares, somnolence, and b/p increase.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 46-year-old member asked:
1 doctor answer1 doctor weighed in
A 50-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.